# SDR EVCA2019093000000

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N429AE
- Make and model: Bell 206L-4
- Aircraft serial: 52428
- Aircraft time: 3,350 hours, 15,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT STIFFENER IN VERTICAL TUNNEL AND L/H VERTICAL TUNNEL SKIN CRACKED.
